RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 2, Pages 188–200 (Mi adm446)  

RESEARCH ARTICLE

Differential graded categories associated with the critical semi-definite quadratic forms

O. Gnatiuk, N. Golovashchuk

Kyiv National Taras Shevchenko University, Volodymyrska, 64, Kyiv, Ukraine

Abstract: This work concerns with classification problem of differential graded categories with critical semi-definite quadratic form. We prove that such problem which satisfies some correctness conditions can be transformed to differential graded category with directed graded graph, which is a quiver of affine (extended) type.

Keywords: differential graded category, graded graph, critical quadratic form, affine diagram.

Full text: PDF file (243 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16G60, 15A63, 20F65, 57M20
Received: 05.11.2013
Revised: 07.11.2013
Language:

Citation: O. Gnatiuk, N. Golovashchuk, “Differential graded categories associated with the critical semi-definite quadratic forms”, Algebra Discrete Math., 16:2 (2013), 188–200

Citation in format AMSBIB
\Bibitem{GnaGol13}
\by O.~Gnatiuk, N.~Golovashchuk
\paper Differential graded categories associated with the critical semi-definite quadratic forms
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 2
\pages 188--200
\mathnet{http://mi.mathnet.ru/adm446}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3186083}


Linking options:
  • http://mi.mathnet.ru/eng/adm446
  • http://mi.mathnet.ru/eng/adm/v16/i2/p188

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:89
    Full text:47
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020